# SDR SWIA200515989

- Difficulty date: December 5, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 5,009 hours, 4,544 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Rudder Position
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: O

## Discrepancy

RUDDER FAILS TO INDICATE FULL TRAVEL TO THE LEFT (INDICATES FULL TRAVEL TO THE RIGHT).  REPLACED RUDDER POSITION TRANSMITTER IAW 27-24-05.  OPERATIONAL CHECK GOOD.
